# SDR ANCF2015042201

- Difficulty date: April 22, 2015
- Submitted: May 31, 2015
- Operation: Air carrier
- Aircraft: N974AV
- Make and model: Airbus A330-243
- Aircraft serial: 1208
- Aircraft time: 2,055,873 hours, 3,595 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER START ENG 2 FIRE LOOP A FAULT PRESENTED.  PROCEDURE WITH MANTO DIDN´T WORK.  FDU 2 SHOWS ON LAST LEG & GND REPORT 261215 ENG 2 FIRE LOOP A & FDU2 IWD2 FAULT NOT PRESENT ON ENG SHUTDOWN.  DUE TO PREVIOUS HISTORY ENG 2 FIRE LOOP A DEFERRED INOPERATIVE UNDER MEL 26-12-01.  ACFT RESTRICTED FOR EN OPERATIONS BEYOND 120 MIN IAW TSM 26-12-00-810-939A ITEM 4A 2.  THE RESISTANCE BETWEEN PIN J & K IS INTO LIMITS 1500R.  THERESISTANCE VLV WAS CORRECT, THE ITEM 2 B WAS ACCOMPLISHED & THE INSOLATION RESISTANCE BETWEEN PIN A & THE METAL CASING OF 6WD2, 4022WD, 4002WD, 4012WD, 4032WD WAS =550MR.  NO FAULT WAS FOUND OR DAMAGED.  DURING VISUAL INSPECTION OF THE FIRE PYLON LOOP A 6WD2 & ADJACENT HARNESS THE CONNECTOR 3832VC2 WAS FOUND LOOSE & IT WASADJUSTED.  OPERATIONAL TEST OF THE ENG FIRE & OVERHEAT DETECTION WAS PERFORMED IAW AMM 26-12-00-710-812A.
